MAUDE Adverse Event Report: THE SPECTRANETICS CORPORATION SPECTRANETICS ELCA CORONARY LASER ATHERECTOMY CATHETER

THE SPECTRANETICS CORPORATION SPECTRANETICS ELCA CORONARY LASER ATHERECTOMY CATHETER
Model Number 117-205
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Iatrogenic Source (2498); Cardiac Perforation (2513)
Date of Event 01/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient date of birth unavailable.Patient age unavailable.Patient weight unavailable.
 
Event or Problem Description
A coronary intervention procedure commenced to treat an in-stent restenosis (isr) on the left anterior descending coronary artery (lad), the left circumflex artery (lcx) opening and in the #13 atrioventricular groove of the lcx.Spectranetics ecla os and elca devices were in use during the procedure.While using the elca device, a perforation occurred on lcx #13.They treated the injury using a perfusion catheter and a graftmaster.Patient was transferred to the icu and survived.There was no reported malfunction of the spectranetics device used in the procedure.

Brand Name
SPECTRANETICS ELCA CORONARY LASER ATHERECTOMY CATHETER
Common Device Name
ELCA
Manufacturer (Section D)
THE SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
MDR Report Key9709065
Report Number1721279-2020-00034
Device Sequence Number3319209
Product Code LPC
UDI-Device Identifier00813132025427
UDI-Public(01)00813132025427(17)200315(10)FH318C09A
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P910001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/20/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2020
Device Model Number117-205
Device Catalogue Number117-205
Device Lot NumberFH318C09A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Date Report Sent to FDA01/01/2005